Oberwolfach Reports


Full-Text PDF (800 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 14, Issue 3, 2017, pp. 2363–2426
DOI: 10.4171/OWR/2017/38

Published online: 2018-07-04

Low-dimensional Topology and Number Theory

Paul E. Gunnells[1], Walter D. Neumann[2], Adam S. Sikora[3] and Don B. Zagier[4]

(1) University of Massachusetts, Amherst, USA
(2) Columbia University, New York, USA
(3) State University of New York, Buffalo, USA
(4) Max-Planck-Institut für Mathematik, Bonn, Germany

The workshop brought together topologists and number theorists with the intent of exploring the many tantalizing connections between these areas.

No keywords available for this article.

Gunnells Paul, Neumann Walter, Sikora Adam, Zagier Don: Low-dimensional Topology and Number Theory. Oberwolfach Rep. 14 (2017), 2363-2426. doi: 10.4171/OWR/2017/38